# SDR GLBA2001174

- Difficulty date: August 6, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 14,637 hours, 20,201 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 1303800415
- Part serial: 516
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ITT INDICATOR FAILED ON T/O.  REPLACED INDICATOR.
